# SDR QXEA2015061900341

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,686 hours, 21,915 cycles
- Engine: Pwc PW150A
- Engine time: 29,476 hours, 30,880 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 29,476 hours, 30,880 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2, ENGINE OIL PRESSURE VARIED BETWEEN 68-61 AND DROPPED TO 55 PSI FOR 1 SECOND.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  INSPECTION FOUND OIL POOLING IN THE DEFUSER TUBE AT THE BOTTOM OF THE GAS GENERATOR CASE.  REPLACED THE ENGINE. RETURNED TO SERVICE.
